# SDR SWIA202053875

- Difficulty date: September 23, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 33,864 hours, 33,289 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Pressure Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PRESSURE FLOOR SILL IS CORRODED AT (4) LOCATIONS ON THE FLOOR SKIN BETWEEN FS 513.00 AND FS 544.00.  C-CHECK RO 11/11/2020.  REPAIRED LT PRESSURE FLOOR SILL CORROSION AT (4) LOCATIONS ON THE FLOOR SKIN BETWEEN FS 513.00 AND FS 544.00.  REFERENCE CONTINUATION FOR WORK PERFORMED.
